Piecewise flatness and surface area

L. V. Toralballa

Annales Polonici Mathematici (1969)

  • Volume: 21, Issue: 2, page 223-230
  • ISSN: 0066-2216

How to cite


L. V. Toralballa. "Piecewise flatness and surface area." Annales Polonici Mathematici 21.2 (1969): 223-230. <http://eudml.org/doc/263869>.

author = {L. V. Toralballa},
journal = {Annales Polonici Mathematici},
keywords = {metric geometry, convex geometry, integral geometry},
language = {eng},
number = {2},
pages = {223-230},
title = {Piecewise flatness and surface area},
url = {http://eudml.org/doc/263869},
volume = {21},
year = {1969},

AU - L. V. Toralballa
TI - Piecewise flatness and surface area
JO - Annales Polonici Mathematici
PY - 1969
VL - 21
IS - 2
SP - 223
EP - 230
LA - eng
KW - metric geometry, convex geometry, integral geometry
UR - http://eudml.org/doc/263869
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.